MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS CLINITEK NOVUS

SIEMENS HEALTHCARE DIAGNOSTICS CLINITEK NOVUS
Catalog Number 10494134
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated that repeat testing was performed to confirm correct results and that none of the discrepant results were reported to the physician.All results were caught during sample examination.Cleaning and technique were reviewed with the customer.The sg well cleaning is done daily per the sop.Samples are mixed well before being poured off into urine tubes.Qc is run daily and all results are within range.Siemens has asked the customer to provide the novus 10 reagent for investigation.The cause of this event is unknown.
 
Event or Problem Description
The customer reported false negative urine leukocyte results on four patients on the clinitek novus when compared to the microscopic examination of the urine sediment.There was no report of injury due to this event.
 
Additional Manufacturer Narrative
Siemens tech.Operations has completed the investigation on novus 10 cassettes returned by the customer, of the same lot (k549079) used for testing.The batch record for k549079 was inspected as well as documentation regarding issues in the novus line log book.There were no issues recorded during the manufacturing process.Based on the reviewed data and novus results from testing performed on the returned cassette, the customer report of false negative wbc results from novus 10 cassette lot k549079 was not observed.

Brand Name
CLINITEK NOVUS
Common Device Name
NOVUS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown NY 10591
MDR Report Key9322730
Report Number3002637618-2019-00120
Device Sequence Number10914319
Product Code KQO
UDI-Device Identifier00630414981130
UDI-Public00630414981130
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K140717
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10494134
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/21/2019
Supplement Date Received by Manufacturer12/02/2019
Initial Report FDA Received Date11/14/2019
Supplement Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1